# SDR SWAA2024071697358

- Difficulty date: June 1, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 65,823 hours, 39,213 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LOCATED BS 259.5 BTW STR 8R TO STR 9R AT FWD GALLEY AREA 2024-357286<[01] TOOL USED ON STEP 5 ET EQUIPMENT: P/N: NORTEC 600D; S/N: 220272512; CAL DUE DATE: 08-JAN-25;[02] PERFORMED PERMANENT REPAIR ON FRAME LOCATED BS 259.5 BTW STR 8R TO STR 9R AT FWD GALLEY AREA IAW EA-24-153-01573 WIP1; AND SUMMARY 24-153-01573 SEE INDIVIDUAL SIGN OFF BELOW.;[03] PEFORMED PERMANENT REPAIR ON FRAME LOCATED BS 259.5 BTW STR 8R TO STR 9R AT FWD GALLEY AREA IAW EA-24-153-01573 WIP1; AND SUMMARY 24-153-01573 SEE INDIVIDUAL SIGN OFF BELOW. CERTIFIED RII
